# SDR USAA2009112493216

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,312 hours, 11,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 439
- Condition: Low Pressure
- Location: Mid Door
- Part time: 7,166 hours, 2,408 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 942 - SFO - PHL - EMERGENCY EQUIPMENT - CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) CAUTION ILLUMINATED ON DESCENT AND REMAINED ON AT THE GATE.  SERVICED RIGHT MID DOOR ASSIST BOTTLE.  OPERATIONAL CHECK WAS GOOD.
